# SDR AC2A119534

- Difficulty date: April 17, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 1,732 hours
- Engine: Pwa PT6*
- System (JASC): 7130 · Engine Fireseals
- Part: Fireseal
- Part number: 3G2150V02051
- Condition: Torn
- Location: Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRESEAL, TORN AND DETERIORATED.
